# SDR SWAA2024092339358

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 75,602 hours, 45,290 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWN TIRE ON TAKEOFF ROLL<[01] R/R #1 AND #2 MAIN GEAR WHEEL WHEEL ASSY PER M/M 32-45-11.
